# SDR SWIA2023012367161

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N125SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000440
- Aircraft time: 21,981 hours, 12,265 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Slat Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL IN FLIGHT,  ARRIVED AT AIRCRAFT AND ATTEMPTED TO OPS CHECK SLAT SYSTEM. SLATS WOULD NOT MOVE. INTERROGATED MDC AND FOUND MULTIPLE INSTANCES OF FSACE 2 WRG FAULTS. REMOVED AND REPLACED FSACE 2 PER E175 AMM  27-53-02-000-801-A AND  27-53-02-400-801-A. PERFORMED OPS CHECK OF FLAP AND SLAT SYSTEM THREE TIMES. ALL OPS CHECKS GOOD AT THIS TIME.
